# SDR UALA2011111606272

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,805 hours, 6,453 cycles
- Engine: Pwa PW40903
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MAIN FUEL PUMP PRESS SWITCH ELECTRICAL CONNECTOR DAMAGED.  REMOVED AND REPLACED NR 1 ENG FUEL PUMP DIFFERENTIAL SWITCH IAW MM.  OPS AND LEAK NORMAL IAW MM.
